On the additive groups of m-rings

Feigelstock, Shalom and Muskat, Joseph B.: On the additive groups of m-rings. Acta scientiarum mathematicarum, (56) 1-2. pp. 43-45. (1992)

[img] Cikk, tanulmány, mű

Download (780kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1992
Volume: 56
Number: 1-2
Page Range: pp. 43-45
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 45. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15327

Actions (login required)

View Item View Item